Annals of Global Analysis and Geometry

, Volume 43, Issue 1, pp 31–45 | Cite as

Equivariant K-theory of GKM bundles

  • Victor Guillemin
  • Silvia Sabatini
  • Catalin Zara


Given a fiber bundle of GKM spaces, π: MB, we analyze the structure of the equivariant K-ring of M as a module over the equivariant K-ring of B by translating the fiber bundle, π, into a fiber bundle of GKM graphs and constructing, by combinatorial techniques, a basis of this module consisting of K-classes which are invariant under the natural holonomy action on the K-ring of M of the fundamental group of the GKM graph of B. We also discuss the implications of this result for fiber bundles π: MB where M and B are generalized partial flag varieties and show how our GKM description of the equivariant K-ring of a homogeneous GKM space is related to the Kostant–Kumar description of this ring.


Equivariant K-theory Equivariant fiber bundles GKM manifolds Flag manifolds 

Mathematics Subject Classification

Primary 55R91 Secondary 19L47 05C90 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Goresky M., Robert K., MacPherson R.: Equivariant cohomology, Koszul duality, and the localization theorem. Invent. Math. 131(1), 25–83 (1998)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Guillemin V., Sabatini S., Zara C.: Cohomology of GKM fiber bundles. J. Algebraic Combin. 35(1), 19–59 (2012)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Guillemin, V., Sabatini, S., Zara, C.: Balanced fiber bundles and GKM theory. (2012). arXiv: 1110.4086v1[math.AT]Google Scholar
  4. 4.
    Guillemin V., Tara H., Zara C.: A GKM description of the equivariant cohomology ring of a homogeneous space. J. Algebraic Combin. 23(1), 21–41 (2006)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Guillemin V., Zara C.: G-actions on graphs. Int. Math. Res. Not. 10, 519–542 (2001)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Ioanid R.: Equivariant K-theory and equivariant cohomology. With an appendix by Allen Knutson and Ioanid Rosu. Math. Z. 243(3), 423–448 (2003)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Kostant B., Kumar S.: T-equivariant K-theory of generalized flag varieties. J. Differential Geom. 32, 549–603 (1990)MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2012

Authors and Affiliations

  • Victor Guillemin
    • 1
  • Silvia Sabatini
    • 2
  • Catalin Zara
    • 3
  1. 1.Department of MathematicsMITCambridgeUSA
  2. 2.Department of MathematicsEPFLLausanneSwitzerland
  3. 3.Department of MathematicsUniversity of MassachusettsBostonUSA

Personalised recommendations